MathSciNet Relay Station
MathSciNet bibliographic data
MR2365864 46B20 (46E15)
Kalton, N. J. Extending Lipschitz maps into $\scr C(K)$-spaces. Israel J. Math. 162 (2007), 275–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement